# SDR ASAA2023081544634

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 29,913 hours, 9,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD SEAT ROW 27ABC EMERGENCY AISLE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY AISLE LIGHT AT SEAT ROW 27ABC REF AMM 33-51-03 (OPS CHECK LIGHT STILL INOP) MOGDEN 40843 08/15/2023REMOVED AND REPLACED BATTERY AT M2626 REF AMM 33-51-06-960-805, 1 C/B OPENED, TAGGED, AND RESET. ALL EMERGENCY LIGHT OP TESTS PASS.
